# SDR UPS01834630

- Difficulty date: December 24, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FWD CARGO PIT AT FS 120 AT LONG 39R 30R FRAME HAS BROKEN OUT PIECE OF METAL AND IS CRACKED.  REPAIRED FRAME IAW EO DC8-5310-11728A.
